I had to stop taking Trileptal because it gave me a rash & sores in my mouth! It helped my mood tremendously, however I am having withdrawal symptoms like jittery feelings, etc. Has anyone had to stop taking this med & if so, what other medication did your dr give u that helped u besides Lamictal? Both meds gave me sores on my gums & I liked both of them a lot! The Lamictal helped my mood a lot & so did the Trileptal! The cocktail worked great together when I took the Trileptal, wellbutrin, & prozac together & now I need 2 find something else that helps my mood that fit in with the other 2 ADs! I want 2 hear others who took these meds as well & I am going 2 ask my dr also. Please respond, I appreciate all the responses, tips & suggestions I can get! Thanks!
You might ask your doctor about Abilify. It not only enhances the antidepressants but is also a mood stabilizer. Another med similar to Trileptal in that it is an anticonvulsant that is used to stabilize mood as well is Neurontin. It is also used for other conditions, but may help you without the side effects you mentioned. There is always some of the older mood stabilizers such as lithium and depakote. It all depends on what your presenting symptoms are so best to confer with the doc.
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been off of clonapin for 22 days, a mood stabilizer for 5 days and off trazadone for 2 days.?
Posted 27 Oct 2011 • 2 answers
Posted 5 Feb 2012 • 3 answers
Does anyone hav any reccomendations for a mood stabilizer that doesn't cause weight gain for someone
Posted 8 Apr 2012 • 2 answers
Posted 19 Sep 2014 • 1 answer
Posted 16 Oct 2014 • 2 answers